# SDR DL72S011522

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 63,882 hours, 47,643 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 65178234
- Part serial: 9485
- Condition: Damaged
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT HYD SYS -A- PRESS AND QTY WENT TO ZERO.  FOUND -A- SYS ELEV CONTROL MODULE DAMAGED.  SOLENOID BLEW OUT OF THE TOP OF MODULE.  REPLACED MODULE.
